It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MRS NOAH on November 04, 2000 at 18:40:11:

In Reply to: Re: Blood Pressure Medicine - Side Affects posted by Teresa on June 08, 2000 at 23:28:21:

: : I have been taking Atalat for over two months. A month ago I started having vision problems. I was seeing double and lights brothered me. Also very tired and head pains and feeling spaced out. Tremors on left side likely not related. Stopped taking it a week ago when I learned from Pharamist that it can cause vision problems. Neurologist and Opthomologist had no answer so far. Has anyone had this problem with Atalat and how long did it take to clear up once you stopped taking it. I would appreciate hearing from anyone who might offer me some insight.
: : I had the exact symptoms as you have described
: and I too stopped taking the medicines after the advice of my doctor, and after one month all of the side effects went away! In the interim I refused to take any medications, and practiced relaxation techniques and watched very carefully my sodium intake while I awaited the medicine(Atalat) to get out of my system!

I am taking Hyzaar and have had hair loss for several months now. I never had this problem before starting this particular pill. Have you experienced or heard of this problem due to taking BP medication? MRS NOAH


Follow Ups

All times are GMT -7. The time now is 05:40 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!